Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Post-symmetric braces and integration of post-Lie algebras

Full text
Author(s):
Mencattini, Igor [1] ; Quesney, Alexandre [1] ; Silva, Pryscilla [2]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Ave Trabalhador Sao Carlense 400, Sao Carlos 13566590, SP - Brazil
[2] Univ Estadual Santa Cruz, Dept Ciencias Exatas, Campus Soane Nazare Andrade, Rodovia Jorge Amado, Ilheus 45662900, BA - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Journal of Algebra; v. 556, p. 547-580, AUG 15 2020.
Web of Science Citations: 0
Abstract

The aim of this letter is twofold. Firstly, we introduce the post-Lie analogue of the notion of a symmetric brace algebra, termed in the sequel post-symmetric brace algebra. These brace algebras are defined using a suitable algebraic operad, which turns out to be isomorphic to the operad, of the post-Lie algebras. Secondly, using these new brace algebras, together with the so called post-Lie Magnus expansion, we aim both to analyze the enveloping algebra of the corresponding post-Lie algebra and to compare the two Baker-Campbell-Hausdorff series there naturally defined. (C) 2020 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 18/19603-0 - Homotopy and root theory, manifold theory, stratified spaces, spherical space forms and topological dynamic systems
Grantee:Alexandre Thomas Guillaume Quesney
Support type: Scholarships in Brazil - Post-Doctorate